Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Fluttering in chest, cough. Menopausal. On holter monitor. Help?

Hi, I ve been having this fluttering on my chest for about a month now, that at times when it happens, I have to cough . I drink tea only, I m 57, menopausal stage. I can t sleep at night, only sleeps about 4 hours. I started taking this sleepy tea and eat banana before bed time to help me sleep.I m on a Holter monitor right now, my doctor put me on this today only. Thanks for any help I can get.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response

Thanks for writing to health care magic.

One cause of this fluttering you are feeling could be because of arrythmias. This is the reason why your doctor placed you on a monitor.

The other possibility I can think of is anxiety associated conditions can present like this. Lack of sleep points out to this.

I also advise you to follow the undermentioned life style changes.....

1. Meditation, yoga, breathing exercises, etc will help.
2. Go for a walk. Recreational exercises will be of use.
3. Do not take the whole problem on yourself. After doing your part leave it to God.
4. Some times slowing down in life helps. Play with kids.
5. Do not try to be the best always.
6. You can find thousands of websites with literature on time management. It is important.
7. Listen to music, do some gardening work...
8. Prey God.

Hope this helps.
Take care.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor